Is your doctor helping you with this taper?
no i have never heard of wd from lyrica i will have to look into it .
I already did the taper 2 weeks ago.
Just google ,Lyrica w/d or When does Lyrica w/d end and you will find a bunch of forum and ppl going through hell trying to get off it! Most can't handle it! Im soo trying to be strong and deal with it! I have chronic pain already, so Im used to being in constant pain!
ok i found this on the lyrcia site
Lyrica is a prescription drug designed to help deal with epilepsy, nerve pain from things like Shingles, and the pain from fibromyalgia. Although it is not fully understood how the combination of chemicals works to help these problems, it has been shown to be very effective. However, if you've been on Lyrica and now have to go off of it for any reason, there are some things you should know about Lyrica withdrawal. Like most medications, it is advisable to wean off of Lyrica slowly to prevent these withdrawal symptoms or at least mitigate the bulk of them. You should not quit Lyrica cold turkey because this can cause severe withdrawal symptoms and will make it much harder to get off this drug when you need to.
Withdrawal symptoms for Lyrica are as follows:
However, the most worrisome side effect for quitting Lyrica too quickly is the return of seizures you had before going on the medication or the arrival of new seizures that you've never had before. These seizures can occur even if you weren't taking Lyrica for seizures.
Lyrica withdrawal symptoms are generally nothing more than uncomfortable, though if you end up with seizures, it can be very problematic. However, if you have to wean yourself off of Lyrica and you want to avoid, or at least minimize your chances of contacting these side effects, you should allow yourself time to get off the drug and get it out of your system. Generally a week is advised of slowly weaning yourself off of Lyrica and letting your body work the drug out naturally. If you have to stop taking Lyrica because you will be starting another drug, then you should still take Lyrica in smaller and smaller doses until you have reached the full strength of dosages for the other drug you are taking. This will not only minimize your withdrawal symptoms, but also aid in minimizing chances of the two drugs interacting in a negative fashion.
Most withdrawal symptoms should be minor or nonexistent as long as you are careful, but if you are having trouble getting off the drug, then you should talk to your doctor about ways to get rid of the side effects. You should also tell your doctor if you plan to start on a different drug so that he can determine what you should do about your prescription for Lyrica.
However, like all antidepressants, there is a slight chance for worse withdrawal symptoms. In a clinical study done in 2005, an eighty year old patient on Lyrica abruptly went off the drug and developed a swelling in the area of the brain where epilepsy originates. This swelling led to dizziness, headaches, and hallucinations. Although it is not known firmly whether there is a link between these symptoms and quitting Lyrica cold turkey, many researchers agree that the link exists, so although not common, this is a withdrawal symptom that should be watched for.
No one should have to be stuck on a drug forever and Lyrica is a drug that you will not be taking indefinitely. Circumstances may prevent you from continuing the use of this drug (such as a risky pregnancy, or an allergic reaction for example) or you may find you do not need the drug anymore because you have found a better way to handle your problem. No matter what the issue is, the fact is that eventually you will not need to be on Lyrica anymore and it's good to know what to do in order to divest yourself of this drug safely and easily.
That is what i found too........